| Model Number |
35216 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 01 may 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint comp-ghc-23-01537.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.H3 other text : device not returned.
Event or Problem Description
Avanos medical inc.Received a single report that referenced three different incidences, which were associated with the same unit, involving the same patient.This is the third of three reports.Refer to 3011270181-2023-00037 for the first report refer to 3011270181-2023-00038 for the second report fda medwatch / fda user facility report mw report 4100070000-2023-8013 reported, ¿patient intubated.Multiple times during the day, the patient became disconnected from the vent.The ventilator tubing would spontaneously come apart from the endotracheal tube.Upon further investigation with respiratory therapy, it was found that the end of the 8.0 tube was stretched out from heat.¿ there was no reported injury.